MathSciNet Relay Station
MathSciNet bibliographic data
MR2170536 13H10 (05A19 13A02)
Zanello, Fabrizio Stanley's theorem on codimension 3 Gorenstein $h$-vectors. Proc. Amer. Math. Soc. 134 (2006), no. 1, 5–8.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement